# SDR SWAA031761

- Difficulty date: August 5, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 31,435 hours, 27,563 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8C04EE0230B
- Condition: Split
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY, A-HYD SYSTEM FAILURE ON GEAR RETRACTION.  FOUND LT MLG ACTUATOR HYD UP LINE SPLIT, REMOVED AND REPLACED HYD UP LINE AND ALL 'A' HYD SYSTEM FILTERS PER MM.
